ophthalmologist-icon
Increase in Astigmatism
Undergoing intestinal tuberculosis medication from past 6 months. Before tuberculosis my eye was perfect. But after starting medication my astigmatism increased drastically. First it was (.two five), then increased to (.seven five) in 4 months and today Corneal Topography showing it (one . seven) Is it by TB medicine?
54 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vaibhev Mittal
Ophthalmologist/ Eye Surgeon 9 yrs exp Sangrur

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hello dear...first of all..there is no corelation between TB therapy and corneal topography.....second my opinion is...astigmatism on topography (1.75D) does not mean that u need 1.75D cylinderical number in glasses...many times it is more on topography but patient accepts less cylinder ..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ram Nath
Ophthalmologist/ Eye Surgeon 32 yrs exp Delhi
No . Disease and medicine have no role to play. Only incidental observations.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.